Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Withdrawl

Posted by sketchy on July 19, 2001, at 19:38:24

In reply to Re: To Purple, posted by AKC on July 19, 2001, at 10:56:05

This site has been a god send for me. I stopped taking Effeor 75mg. after 6 months, 4 days ago. My symptoms have been electrical zapping in my whole body, tiredness, sinus, MOODY, trouble sleeping, very stange dreams, night sweating etc. My husband told me that I've been talking lots in my sleep. I am thankful I am not on that high of a dose and I'm not sure if the doseage relates to withdrawl severity, but I am going to continue to try to abstain. I have read previous posts about Kava-kava, which I plan to buy tonight, as well as Benadryl, TheraFlu and Nyquil. I would much rather try these first than go back to this drug. I began my medication as a referal from my MD for mild depression. I have subsequently found out that I am peri-menopausal, hence I am sure the reason for my mid life depression. Now that I know the root couse for my anxiety I can deal with it without this drug. For some I am sure it has been wonderful. For me it has been a nightmare for the last four days. I have also read posts about seratonin syndrome. Does anyone have experience with seratonin suplementation, will this help or not?
Thanks in advance!


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:sketchy thread:13781
URL: http://www.dr-bob.org/babble/20010714/msgs/70956.html